Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 39, Issue 1, Winter 1998  pp. 123-138.

$\alpha$-Lipschitz algebras on the noncommutative torus

Authors Nik Weaver
Author institution: Department of Mathematics, UCLA, Los Angeles, CA 90024, U.S.A.

Summary:  We define deformed, noncommutative versions of the Lipschitz algebras $\Li^\alpha(\T)$ and $\li^\alpha(\T)$. Deformation preserves the property that the former is isometrically isomorphic to the second dual of the latter.

Contents    Full-Text PDF